# SDR DL72S991801

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLT DAY NOTED EMERGENCY EXIT LIGHT ON ALL SEATS IN FIRST CLASS AND TWO ROW IN COACH CLASS INOP.  REPLACED POWER SUPPLY.
